Penultimate Approximation for Hill's Estimator
Seu Cheng () and
L. De Haan
Scandinavian Journal of Statistics, 2001, vol. 28, issue 3, 569-575
Abstract:
We prove that the probability distribution of Hill's estimator can be better approximated by a series of appropriate gamma distributions than by the limiting normal distribution.
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
https://doi.org/10.1111/1467-9469.00255
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:scjsta:v:28:y:2001:i:3:p:569-575
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0303-6898
Access Statistics for this article
Scandinavian Journal of Statistics is currently edited by ÿrnulf Borgan and Bo Lindqvist
More articles in Scandinavian Journal of Statistics from Danish Society for Theoretical Statistics, Finnish Statistical Society, Norwegian Statistical Association, Swedish Statistical Association
Bibliographic data for series maintained by Wiley Content Delivery ().